# SDR ASAA2023090344948

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 57,028 hours, 17,008 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896305
- Part serial: 20497
- Condition: Inoperative
- Location: #1 Engine
- Part time: 13,269 hours, 4,169 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO ROTATION NUMBER 1 ENGINE. GROUNDED - YES. REPLACED #1 ENG START VALVE REF AMM 80-11-03 1EA C/B PULLED AND RESET. EBG START AND LK CK GOOD. THIS CLEARS MEL 80-3B REMOVED PLACARD C/N 03067581 SEAMC JOSHUA NOTIFIED.
